# SDR DALA13054173311

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 36,411 hours, 4,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK,  Y-450, FRAME 53 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMIT IAW SRM 53-31-15, FIG 101.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-11.
